# SDR ASAA2017040120317

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 24,320 hours, 7,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EXIT SIGN LENS TAPED ON AT R1 DOOR. GROUNDED - YES. REPLACED DAMAGED R1 DOOR FLOOR EXIT SIGN, REF AMM 33-51-01. OPS CHECK NORMAL, REF AMM 33-51-00.
